Posted by Stavros on November 18, 2003, at 0:15:06
In reply to Re: Straterra - No other takers?, posted by jodie on January 17, 2003, at 23:49:53
I have been following all the threads re: Strattera and I am very interested in getting rid of the hyper self awareness feelings that I have. I guess i am taking Strattera for a atypical GAD but I just need to wake up in the morning and not be aware fo this problem that I have. Are you still takine Strattera? What dose? I pray and beg that God take this thing from me? Any advise? I am on my second day of 40mg? I so need this to work wo i can get back to living. Thanks for yours posts
> So far, all of my previous posts about Srattera were negative. Today for the first time since being on the strattera, I noticed lots of energy, and a feeling of wanting to organize some drawers, closets, etc. I'm kind of excited. I talked to my pdoc early this morning on the phone. I conned her into putting me back on my lexapro. I'm excited about that too. Maybe Strattera will work after all. I really need to learn how to have some patience. The DRY everything is still dry, I just hope that goes away soon. My lips are so chapped, my eyes burn, and my sinuses are killing me. I'm definetely having a strange menstrual cycle right now (don't worry guys, I won't go into detail :-) I think its caused from the strattera too. I'll keep everyone posted. Thanks to all of you, It's nice to have others that are taking strattera to talk with!!!